# SDR CAL951089

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 430
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LOWER FUSELAGE BELLY SKIN AT STATION 430, RBL 15.  THE CORRODED SECTION WAS REMOVED.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 53-30-3.  (M)
